Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/90476
DC FieldValueLanguage
dc.contributor.authorClementino, Maria Manuel-
dc.contributor.authorPicado, Jorge-
dc.contributor.authorPultr, Aleš-
dc.date.accessioned2020-07-21T15:25:04Z-
dc.date.available2020-07-21T15:25:04Z-
dc.date.issued2018-
dc.identifier.urihttp://hdl.handle.net/10316/90476-
dc.description.abstractSublocales of a locale (frame, generalized space) can be equivalently represented by frame congruences. In this paper we discuss, a.o., the sublocales corresponding to complete congruences, that is, to frame congruences which are closed under arbitrary meets, and present a “geometric” condition for a sublocale to be complete. To this end we make use of a certain closure operator on the coframe of sublocales that allows not only to formulate the condition but also to analyze certain weak separation properties akin to subfitness or T_1. Trivially, every open sublocale is complete. We specify a very wide class of frames, containing all the subfit ones, where there are no others. In consequence, e.g., in this class of frames, complete homomorphisms are automatically Heyting.pt
dc.language.isoengpt
dc.publisherSpringerpt
dc.relationUID/MAT/00324/ 2013pt
dc.rightsembargoedAccesspt
dc.subjectFrame, Locale, Frame congruence, Sublocale, Subfit frame, c-subfit frame, Fit frame, Regular frame, Fitted sublocale, Codense sublocale, Complete sublocale, Weakly complete sublocalept
dc.titleThe Other Closure and Complete Sublocalespt
dc.typearticle-
degois.publication.firstPage891pt
degois.publication.lastPage906pt
degois.publication.titleApplied Categorical Structurespt
dc.relation.publisherversionhttps://link.springer.com/article/10.1007/s10485-018-9516-4pt
dc.peerreviewedyespt
dc.identifier.doi10.1007/s10485-018-9516-4pt
degois.publication.volume26pt
dc.date.embargo2019-01-01*
uc.date.periodoEmbargo365pt
item.grantfulltextopen-
item.fulltextCom Texto completo-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.languageiso639-1en-
crisitem.author.deptFaculty of Sciences and Technology-
crisitem.author.deptFaculty of Sciences and Technology-
crisitem.author.parentdeptUniversity of Coimbra-
crisitem.author.parentdeptUniversity of Coimbra-
crisitem.author.researchunitCMUC - Centre for Mathematics of the University of Coimbra-
crisitem.author.researchunitCMUC - Centre for Mathematics of the University of Coimbra-
crisitem.author.orcid0000-0002-2653-8090-
crisitem.author.orcid0000-0001-7837-1221-
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
ClementinoPicadoPultr.pdf378.78 kBAdobe PDFView/Open
Show simple item record

SCOPUSTM   
Citations

11
checked on Nov 9, 2022

WEB OF SCIENCETM
Citations 10

11
checked on Aug 2, 2022

Page view(s)

201
checked on Dec 5, 2022

Download(s)

160
checked on Dec 5, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.